# SDR DHL2007806516

- Difficulty date: March 28, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1560-1580
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS AFT ACCY COMPT INTERNAL DOUBLER CORRODED (STA 1560.000 - 1580.000, L-22R).  REMOVED CORROSION FROM INTERNAL DOUBLER (STA 1540.000 - 1580.000) IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED INTERNAL DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED INTERNAL DOUBLER (AL7075T6 0.025") IAW SRM 53-4-1 FIG 17A.  CLEANED, TREATED AND PRIMED INTERNAL DOUBLER AND AREA IAW SRM 51-1-8B.  INSTALLED INTERNAL DOUBLER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE) (STA 1510.000 - 1580.000)
